Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Menopause

Breast soreness

09/16/2008

Question:

I AM 48. I HAD A HYSTERECTOMY WHEN I WAS 40, I AM CURRENTLY TAKING ESTRATEST AS A HORMONE REPLACEMENT. FOR THE PAST MONTH MY BREAST HAVE BEEN SO SORE I CAN HARDLY STAND TO TOUCH THEM. PLEASE HELP. DIANNE FOUNTAIN

Answer:

Breast tenderness can come and go for women and we often do not know why.  If the Estratest is new for you, it could be responsible, and if so, the tenderness is likely to get better with time.  If you have been on the Estratest a long time and the breast tenderness is new and not getting better, see your physician or breast specialist.

For more information:

Go to the Menopause health topic, where you can:

Response by:

Margery   Gass, MD Margery Gass, MD
Formely, Professor, Clinical Obstetrics & Gynecology
College of Medicine
University of Cincinnati